# SDR 2001FA0000168

- Difficulty date: August 3, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Aircraft: N5455U
- Make and model: Beech 56TC
- Aircraft serial: TG22
- Engine: Lyc TIO541E1B4
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Plunger
- Part number: 358250944
- Condition: Failed
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT DEPARTED SANTA FE, NM AND RETRACTED GEAR.  THE TOWER NOTICED THE NOSE GEAR STILL HANGING DOWN.  PILOT LOWERED GEAR, THE MAINS LOCKED DOWN BUT THE NOSE DID NOT LOCK DOWN.  PILOT LANDED AND THE NOSE GEAR COLLAPSED.  THE AFT END ATTACH FITTING OF THE PLUNGER ASSEMBLY (P/N 35-825094-4) FAILED.  TOTAL TIME AND CYCLES ON THE NOSE GEAR IS UNKNOWN.
